# SDR HEEA087270

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Bellmouth
- Part number: 206064909101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BELLMOUTH ASSY HAS CORROSION DUE TO IMPROPER PROTECTION DURING MANUFACTURER PROCESS. TO BE SENT TO MFG.
